# SDR ASOA98002

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120131
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Req'D Service
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FLT 8258 - EN ROUTE ADF-ATL, LEFT ENGINE OIL PRESSURE DROPPED TO 45 PSI.  CREW SHUT DOWN THE LEFT ENGINE, DECLARED AND EMERGENCY AND DIVERTED TO BNA WHERE LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  A DELTA MECHANIC INSPECTED THE ENGINE AND FOUND NO LEAKS BEFORE OR AFTER SERVICING THE ENGINE WITH 6 QUARTS OF OIL.  UPON RETURN TO ATL, THE ENGINE WAS REINSPECTED AND FOUND TO BE AT THE ADD 1 QUART LEVEL.  NO EXTERNAL LEAKS WERE NOTED.  (M)
